MAUDE Adverse Event Report: IRDEX CORPORATION MICROPULSE P3 PROBE; MP3

IRDEX CORPORATION MICROPULSE P3 PROBE; MP3
Lot Number 15522
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Eye Injury (1845)
Date of Event 07/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to iridex that while using the micropulse p3 probe (mp3), the patient experienced conjunctival burn.The reported settings used for treatment were consistent with the mp3 ifu (2500 mw for 3.4 seconds with an interval of 20 seconds).No permanent impairment was reported to iridex, and no medical intervention associated with the burn was reported to iridex.The probe, which is disposable, was not returned to iridex for further investigation.Conjunctival burns are a known potential harm associated with the use of laser delivery in ophthalmic indications.Typically, conjunctival burns resolve within 24 to 48 hours.Therefore, unless either medical intervention or permanent impairment are reported, scleral burns are not deemed a serious adverse event, because conjunctival burns typically: do not result in life-threatening illness or injury, do not result in permanent impairment of a body structure or a body function, do not require hospitalization or prolongation of patient hospitalization, do not require medical or surgical intervention to prevent life-threatening illness or injury or permanent impairment to a body structure or a body function.The laser console used with the probe was the cyclo g6 laser console.The laser console was returned to iridex for further investigation.As per the investigation, no problem was found with the console and it was returned to the customer.
 
Additional Manufacturer Narrative
Feedback from customer: "the conjunctival burn that occurred was minor; the area healed spontaneously, without intervention, within several days.There was no residual damage that remained.The patient's vision has been limited due to longstanding exudative macular degeneration and severe glaucoma.The ae that occurred is unlikely to have affected the patient's vision and has resolved completely.".

Brand Name
MICROPULSE P3 PROBE
Common Device Name
MP3
Manufacturer (Section D)
IRDEX CORPORATION
1212 terra bella avenue
mountain view CA 94043 1824
Manufacturer (Section G)
IRIDEX CORPORATION
1212 terra bella aveune
mountain view CA 94043 1824
Manufacturer Contact
bill hyatt
1212 terra bella avenue
mountain view, CA 94043-1824
6506058727
MDR Report Key23791068
Report Number2939653-2025-00003
Device Sequence Number17535470
Product Code GEX
UDI-Device Identifier00813125016647
UDI-Public00813125016647
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K143154
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number15522
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Initial Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient EthnicityNon Hispanic